# SDR 97UAL900243

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9017U
- Make and model: Boeing 737222
- Aircraft serial: 19055
- Engine: Pwa JT8D7B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Erratic
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CREW REPORTS, NR 1 ENGINE EGT IS ERRATIC.  *S/D*  REPAIRED BROKEN SOLDER JOINT AT THE EGT BALANCE RESISTOR.  NO EGT SYSTEM PROBLEMS HAVE BEEN NOTED SINCE THE REPAIR WAS COMPLETED 3/31/97.
